# SDR UPS06548686

- Difficulty date: October 31, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 23,526 hours, 16,203 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N3271
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SIP NR 1 PYLON AFT BULKHEAD LT LOWER, OUTBOARD CORNER CHAFED.  MECH REQ.  BULKHEAD MIL & NDT WERE DONE TRAV T6/641813, GUSSETS WERE FABBED REF TRV T6/6411937, FILLER WAS FABBED REF T6/641939.  LOCATED AND DRILLED GUSSETS AND FILLER, TREATED AND PRIMED GUSSETS.  INSTALLED GUSSETS AND FILLER PER FINAL EA 757-5453-27-A1578.  REPAIR INSTRUCTIONS 1-8 AND UPS EO B757-5410-25535-A.
